# SDR COEA0601908

- Difficulty date: May 26, 2006
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110895200
- Condition: Corroded
- Location: Rt Wing
- Part time: 30,172 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON RT WING LOWER SURFACE OF LOWER SKIN PANEL AT RIB 10 AROUND AND UNDERNEATH NACELLE FITTING P/N 54310211206.  CORROSION EVALUATED TO BE LEVEL 3.  CORROSION REMOVED, DAMAGES BLENDED.  FABRICATED AND INSTALLED DOUBLER REFERENCE TO SRAS ASI/E/38039/00... 1857 AND S571R0122...3665.  (M)
